BibTeX record journals/jfi/ZhaoLT18

download as .bib file

@article{DBLP:journals/jfi/ZhaoLT18,
  author    = {Xia Zhao and
               Chunsheng Liu and
               Engang Tian},
  title     = {Probability-constrained tracking control for a class of time-varying
               nonlinear stochastic systems},
  journal   = {J. Franklin Institute},
  volume    = {355},
  number    = {5},
  pages     = {2689--2702},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jfranklin.2018.02.005},
  doi       = {10.1016/j.jfranklin.2018.02.005},
  timestamp = {Sun, 13 May 2018 00:12:23 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jfi/ZhaoLT18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier